Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 101, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 1, 2015, 11:00 AM CDT for Nueces County, San Patricio County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 11:00 AM CDT (16:00 UTC)
- Expired
- Jul 1, 2015, 1:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 20 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.0 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944
WGUS54 KCRP 011600
FFWCRP
TXC355-409-011800-
/O.NEW.KCRP.FF.W.0101.150701T1600Z-150701T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1100 AM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 100 PM CDT
* AT 1059 AM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
UP TO ONE AND A HALF INCHES OF RAIN HAS ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORTLAND...PORT ARANSAS...TAFT...CORPUS CHRISTI
INTERNATIONAL AIRPORT...INGLESIDE...ODEM...GREGORY...INGLESIDE ON
THE BAY...FLOUR BLUFF...INGLESIDE--ARANSAS PASS...CORPUS CHRISTI
COUNTRY CLUB...KINGS CROSSING GOLF COURSE...CLARKWOOD...CHRISTUS
SPOHN HOSPITAL SOUTH...MUSTANG ISLAND STATE PARK...DRISCOLL
CHILDRENS HOSPITAL...CORPUS CHRISTI NORTH BEACH...COLE PARK AND
DOWNTOWN CORPUS CHRISTI.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2759 9757 2782 9766 2795 9757 2798 9737
2797 9727 2785 9709 2784 9709 2783 9705
2774 9713 2756 9723 2758 9725 2757 9727
2759 9730 2758 9729 2756 9733 2756 9737
$$
TEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 8:25 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 1, 8:25 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 825 AM CDT WED JUL 1 2015 .DISCUSSION...LOOKS LIKE A REPEAT OF YESTERDAY AS ANOTHER SURGE OF CONVECTION IN BRO'S AREA IS RAPIDLY MOVG NORTHWARD. PWAT'S ACROSS THE CWA ARE HIGHER TODAY THAN YESTERDAY PER THE CRP SOUNDING. INSTABILITY AND LITTLE CIN COMBINED WITH THE BDRY ASSOCIATED WITH THE SURGE WILL LEAD TO SCT CONVECTION ACROSS MUCH OF THE CWA LATE MORNING THROUGH EARLY AFTERNOON THEN TAPERING OFF BY LATE AFTERNOON. THE MOVEMENT OF THIS SURGE CURRENTLY HAS A NNW COMPONENT. AM EXPECTING THE APEX OF THE BDRY TO RIDE GENERALLY N WITH CONVECTION SPREADING FARTHER EAST AS THE SEA BREEZE CIRCULATION TRIES TO SET UP. AM ALSO EXPECTING CONVECTION OVER THE WATERS WITH SPECIAL MARINE WARNINGS LIKELY DUE TO GUSTS OF 35-40KTS. HAVE UPDATED THE POPS TO GO SCT THROUGH THE EARLY AFTERNOON ACROSS THE WATERS...AND SPREAD THE 50 POP FARTHER N. ALSO CHANGED VERBIGE FROM CHC TO SCT. UPDATES SHOULD BE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 639 AM CDT WED JUL 1 2015/ DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS. AVIATION...SCATTERED CONVECTION CONTINUES TO BLOSSOM NEAR THE LOWER TEXAS COAST EARLY THIS MORNING. THIS ACTIVITY IS EXPECTED TO MOVE NORTH-NORTHWEST ACROSS SOUTH TEXAS LATER TODAY. CONVECTION IS EXPECTED TO MOVE INLAND SIMILAR TO YESTERDAY. MID-LEVEL SHEAR AXIS WILL REMAIN ALONG THE SOUTHERN PORTION OF SOUTH TEXAS THROUGH THE DAY...WHILE VICTORIA CROSSROADS REGION MAY BE INFLUENCED BY MID-LEVEL DRYING AS RIDGE FROM THE NORTH NUDGES SOUTHWARD. SHOWED MVFR CIGS POSSIBLE WITH CONVECTION FOR LATE THIS MORNING INTO THE AFTERNOON WITH IFR VSBYS EXPECTED WITHIN HEAVY DOWNPOURS. EXPECT CONVECTION WILL DIMINISH BY LATE AFTERNOON WITH VFR CONDITIONS THROUGH THE EVENING. EXPECT MVFR CIGS TO FORM OVER THE INLAND COASTAL PLAINS INTO THE BRUSH COUNTRY BY 08Z THURSDAY. PATCHY FOG WILL BE POSSIBLE AROUND VCT WITH MVFR VSBYS. PREV DISCUSSION... /ISSUED 349 AM CDT WED JUL 1 2015/ SHORT TERM (TODAY THROUGH THURSDAY)...HIGH MOISTURE...WITH PRECIPITABLE WATER VALUES SLIGHTLY ABOVE 2 INCHES...REMAINS OVER THE NORTHWEST GULF OF MEXICO INTO THE LOWER TEXAS COAST EARLY THIS MORNING. SOUTH-SOUTHEASTERLY LOW LEVEL FLOW WILL CONTINUE TO ADVECT THIS MOISTURE INTO THE REGION TODAY. SPEED CONVERGENCE AXIS WILL FOCUS DEVELOPMENT ALONG THE COAST EARLY THIS MORNING WITH ACTIVITY SHIFTING INLAND THROUGH THE DAY. COVERAGE MAY NOT BE QUITE AS EXTENSIVE AS YESTERDAY AS THE WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL SHEAR AXIS A LITTLE FURTHER SOUTH. BUT MODELS KEEP THE MID LEVEL SHEAR AXIS OVER THE REGION EARLY AND GRADUALLY MOVE IT WEST INTO THE BRUSH COUNTRY THIS AFTERNOON. WILL LEAN TOWARD THE MAV MOS GUIDANCE FOR POPS TODAY. WENT A TAD LOWER ACROSS THE VICTORIA AREA WHERE SUBSIDENCE AND SLIGHTLY DRIER AIR MAY HINDER CONVECTIVE DEVELOPMENT. WILL HOLD ONTO SLIGHT CHANCE POPS EARLY THIS EVENING ALONG THE RIO GRANDE. THEN SLIGHT CHANCE POPS OVER THE COASTAL WATERS AND COASTAL COUNTIES OVERNIGHT. THE UPPER RIDGE BUILDS IN FROM THE NORTH ON THURSDAY...LIMITED POPS TO SLIGHT CHANCE ACROSS THE SOUTHERN TIER OF COUNTIES. EXPECT HIGH TEMPERATURES WILL BE A CATEGORY HIGHER FOR THURSDAY. SWELLS WITH HIGHER PERIODS WILL RAISE RIP CURRENT RISK TO MODERATE FOR TODAY AND THURSDAY. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...STRONGER SUBSIDENCE AND LOWER DEEP LAYER MOISTURE SHOULD PRECLUDE ANYTHING MORE THAN AN ISOLATED DIURNALLY DRIVEN SHOWER DURING THE DAY ON FRIDAY. SUBSIDENCE IS PROG TO WEAKEN SLIGHTLY FOR SATURDAY AND BOTH THE GFS/ECMWF BRING DEEPER MOISTURE NW FROM THE SOUTHWEST GULF. THE RESULT SHOULD BE THE DEVELOPMENT OF ISOLATED TO A FEW SCATTERED SHOWERS AND THUNDERSTORMS FOR SATURDAY WITH THE GREATEST CHANCES BEING ACROSS THE EASTERN HALF OF THE CWA. MID LEVEL RIDGING TRIES TO STRENGTHEN ACROSS THE AREA AGAIN BY LATE SUNDAY BUT ENOUGH MOISTURE MAY REMAIN IN PLACE DURING THE MORNING/MIDDAY FOR A CONTINUED CHANCE OF CONVECTION...WITH THE BEST CHANCES AGAIN ACROSS THE EASTERN HALF OF THE AREA. STRONGER SUBSIDENCE AND A DECREASE IN DEEP MOISTURE WILL RESULT IN MINIMAL CHANCES OF PRECIP FOR EARLY NEXT WORK WEEK. HOT DAYTIME CONDITIONS ARE EXPECTED FOR THE HOLIDAY WEEKEND WITH SOME LOCATIONS ACROSS THE BRUSH COUNTRY REACHING 100 DEGREES FOR THE FIRST TIME THIS YEAR. ANYONE WITH OUTDOOR PLANS THIS WEEKEND/EARLY NEXT WEEK SHOULD KEEP AN EYE ON EXPECTED HEAT INDICES WHICH MAY REACH/EXCEED 105 DEGREES IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 90 77 91 77 92 / 50 10 20 10 10 VICTORIA 90 75 92 76 92 / 40 10 10 10 10 LAREDO 93 76 96 76 98 / 50 20 20 10 10 ALICE 91 75 94 75 95 / 50 10 20 10 10 ROCKPORT 90 81 91 80 91 / 40 20 10 10 10 COTULLA 92 74 94 74 97 / 40 10 10 10 10 KINGSVILLE 91 77 93 77 93 / 50 10 20 10 10 NAVY CORPUS 89 79 91 80 91 / 40 20 20 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...SHORT TERM
Hazardous weather outlook, Jul 1, 4:04 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 404 AM CDT WED JUL 1 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-020015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 404 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THE THUNDERSTORMS. THERE IS A MODERATE RISK OF RIP CURRENTS FOR GULF FACING BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED SHOWERS AND THUNDERSTORMS MAY OCCUR ON THURSDAY. SLIGHTLY BETTER CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY. LOCALLY HEAVY RAINFALL MAY ACCOMPANY THE STRONGER THUNDERSTORMS...BUT WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME. AFTERNOON HEAT INDICES MAY REACH AND/OR BRIEFLY EXCEED 105 DEGREES OVER THE HOLIDAY WEEKEND AND EARLY NEXT WEEK. THE RIP CURRENT RISK ALONG GULF FACING BEACHES MAY BECOME ELEVATED THURSDAY THROUGH THE HOLIDAY WEEKEND AND INTO EARLY NEXT WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TMT/RH
In the hours before
Special weather statement, Jul 1, 8:55 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CDT WED JUL 1 2015
TXZ242>244-011500-
NUECES-SAN PATRICIO-KLEBERG-
855 AM CDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NUECES...
CENTRAL SAN PATRICIO AND EASTERN KLEBERG COUNTIES...
AT 854 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MALAQUITE BEACH TO 9 MILES SOUTH OF KINGS
CROSSING GOLF COURSE TO 7 MILES NORTHEAST OF RIVIERA BEACH...AND
MOVING NORTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...SINTON...TAFT...CORPUS CHRISTI INTERNATIONAL
AIRPORT...ODEM...DOWNTOWN CORPUS CHRISTI...CORPUS CHRISTI DEL MAR
WEST CAMPUS...ANNAVILLE...LA PALMERA MALL...CORPUS CHRISTI COUNTRY
CLUB...NAVAL AIR STATION CABANISS FIELD...KINGS CROSSING GOLF
COURSE...CORPUS CHRISTI DEL MAR EAST CAMPUS...CLARKWOOD...CHRISTUS
SPOHN HOSPITAL SOUTH...DRISCOLL CHILDRENS HOSPITAL...CORPUS CHRISTI
NORTH BEACH...COLE PARK...CHAPMAN RANCH AND TAFT SOUTHWEST.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2728 9752 2728 9754 2729 9753 2733 9748
2745 9747 2746 9754 2740 9748 2731 9759
2730 9760 2804 9760 2811 9737 2788 9737
2787 9756 2784 9738 2774 9737 2729 9737
2733 9743 2727 9751
TIME...MOT...LOC 1354Z 150DEG 14KT 2742 9722 2752 9744 2735 9758
TESpecial weather statement, Jul 1, 9:33 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
933 AM CDT WED JUL 1 2015
TXZ241>245-011530-
NUECES-SAN PATRICIO-ARANSAS-KLEBERG-JIM WELLS-
933 AM CDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NUECES...
SOUTHERN SAN PATRICIO...SOUTHWESTERN ARANSAS...JIM WELLS AND CENTRAL
KLEBERG COUNTIES...
AT 931 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SARITA TO 10 MILES EAST OF RIVIERA
BEACH TO 19 MILES SOUTHEAST OF MALAQUITE BEACH...AND MOVING NORTH AT
40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... RIVIERA BEACH...RIVIERA AND LOYOLA
BEACH...CORPUS CHRISTI...KINGSVILLE...ALICE AND PORTLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2764 9758 2764 9759 2748 9786 2760 9768
2775 9738 2767 9753 2729 9762 2743 9774
2729 9766 2721 9798
TIME...MOT...LOC 1431Z 175DEG 35KT 2720 9791 2732 9752 2719 9716
TESpecial weather statement, Jul 1, 10:32 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 AM CDT WED JUL 1 2015
TXZ231-232-240>244-011630-
NUECES-SAN PATRICIO-DUVAL-BEE-KLEBERG-JIM WELLS-LIVE OAK-
1032 AM CDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...SAN
PATRICIO...JIM WELLS...KLEBERG...SOUTH CENTRAL BEE...SOUTHERN LIVE
OAK AND NORTHEASTERN DUVAL COUNTIES...
AT 1031 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SAN JOSE TO ROBSTOWN TO 13 MILES EAST OF PADRE
BALLI PARK...AND MOVING NORTHWEST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...KINGSVILLE...ALICE...PORTLAND...ROBSTOWN...SINTON...
MATHIS...SAN DIEGO...PORT ARANSAS...TAFT...BENAVIDES...DRISCOLL...
CORPUS CHRISTI INTERNATIONAL AIRPORT...INGLESIDE...BISHOP...ODEM...
GREGORY...ORANGE GROVE...ST. PAUL AND INGLESIDE ON THE BAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2737 9829 2796 9865 2806 9834 2809 9834
2828 9790 2804 9723 2788 9715 2783 9705
2738 9732 2739 9735 2756 9725 2759 9730
2754 9728 2753 9728 2754 9729 2753 9734
2749 9730 2739 9738 2746 9754 2742 9753
TIME...MOT...LOC 1531Z 157DEG 24KT 2754 9828 2780 9767 2755 9701
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:52 AM CDT | Special Marine Warning | CRP | 23 min | |
| Jul 1, 8:55 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 65 min |
| Jul 1, 9:14 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jul 1, 9:33 AM CDT | Special Weather Statement | CRP | Kleberg | 57 min |
| Jul 1, 10:27 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Jul 1, 10:32 AM CDT | Special Weather Statement | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 58 min |
| Jul 1, 10:36 AM CDT | Special Marine Warning | CRP | 84 min | |
| Jul 1, 11:23 AM CDT | Special Weather Statement | CRP | Bee, Goliad, Refugio, San Patricio | 52 min |
| Jul 1, 11:39 AM CDT | Special Weather Statement | CRP | La Salle, Live Oak, McMullen | 66 min |
| Jul 1, 11:52 AM CDT | Special Marine Warning | CRP | 83 min | |
| Jul 1, 12:06 PM CDT | Special Weather Statement | CRP | Calhoun, Goliad, Victoria | 84 min |
| Jul 1, 1:26 PM CDT | Special Weather Statement | CRP | Victoria | 49 min |
| Jul 1, 1:32 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 118 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.